Hi just joined i have a underactive thyroid.Lynn
I'd say it's pretty normal to feel awful with a tsh of 100. That is completely hypothyroid and can make you feel beyond ill. You should start to feel better in a few weeks when that number starts coming down. Are you going to get your blood checked again? When my tsh was that high it took a long time for it to come down and for me to start feeling well again. It just takes time but make sure you are getting your levels checked every 4-6 weeks to make sure you are making progress.
Hi and welcome!! hate we had to meet this way, but nice to meet you. :-)
I know mine was almost 6 and I felt terrible. Of course, it had been untreated for a while and it is taking me a while to get mine stable. By that I mean about 3 months. So I am sure I have a lot further to go.
How long had it been since you had your levels tested? What are your symptoms?
Hi I will be going back to the hospital next month, I was overactive untill febuary this year where i had the radiactive idoine treatment. My symtoms are feeling very tired,coldness hot sweats from time to time, puffy round the eyes and swelling round the hands and feet. Thanks for asking Lynn
Yep sounds like hypothyroid to me.....Peggy
I was hyper, had rai treatment and not hypo thryoid. I feel like i fell out of the sewer dump. The funny and sad thing is nobody believes me when I tell them how I feel. The endo dr started me out on 100mcg synthroid and my TSH was 27.69. Although it has been about 3 weeks on the 100mcg synthroid I haven't gotten too much better in the symptoms department.
What are we to do?
terri, I believe you...I am going through that same thing right now. it hurts when your family doesn't believe you, but I have learned we have to learn to let go of hurts. Now that I've learned I have to, I am trying to learn HOW to.(a little funny there).
Have you done any research on emotions and the thyroid? It is very informative.
read MKlacz's thought for everyday. It is good.
I have read Mklacz's thought for today it is good.
I have done some research on emotions. They put me on lexapro.
Thanks for your response
Just had a copy of my blood results from the other week is this why iam feeling so poorly TSH >100 T4 <5.1 T3 2.13 could somebody explain in simple terms what this means Lynn
You TSH is way to high - normal "feel good levels should be around 1.0 - so sadly you have a long journey.
T4 is high and useless - your should go back and request a Free T4 T4 is only bound up hormones that are not converting.
You are "pooling" T3 which is not good and T3 testing is bad too. This also is bound up hormones not releasing.
You NEED to know the Free T3 and Free T4 to know what is going on.
In my opinion and check with your doctor - I feel you may be having a conversion problem which can happen to RAI patients with in the first year of taking that glowing pill RAI
It's a guessing game for doctors - after RAI to get the right dosage of meds to balance the thyroid levels. It may take time.
It may be helpful to ask if a T3 medication can be given in addition to your T4 meds too. Or a combination med of both T3/T4.
Cytomel is a T3 only med - Armour is a T3/T4 combination.
Thankyou iam only thyroxine and thats the only medication I will be on, I keep swelling and my weight and depression is terrible. but thanks for you information. Lynn